Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


isentrees, viread, zerit
Apr 22, 2009

Whit the three medication combination what are the most likely side effects? I started on these medications on the night of 4/17/09 and the next night I started Vomiting and having watery Diarrhea. Still almost 48 hours after starting I am still having these symptoms. Could this be caused by the medications or something I eat and how could I know?

Thank YOu

Response from Dr. Henry

Stomach complaints during the first several weeks of effective HIV treatment are fairly common. I have seen no publised data regarding use of your regimen not do we have any patients on that regimen in our clinic of > 1300 pxs so cannot speak from any specific experience. The drugs in your regimen generally have low rates of stomach complaints so hard to implicate any one drug. A full history and examination is important to sort out other contributing factors. Viread can cause loose stools perhaps more than the other drugs in the regimen but any one of them can occasionally cause gut problems when first starting. KH



Previous
Help
Next
Jaundice from Reyataz temporary?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement